Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Division algebras of degree 4 and 8 with involution


Authors: S. A. Amitsur, L. H. Rowen and J. P. Tignol
Journal: Bull. Amer. Math. Soc. 1 (1979), 691-693
MSC (1970): Primary 16A40, 16A28; Secondary 15A66
DOI: https://doi.org/10.1090/S0273-0979-1979-14672-X
MathSciNet review: 532555
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. A. Albert, Structure of algebras, Amer. Math. Soc. Colloq. Publ. no. 24, Amer. Math. Soc., Providence, R.I., 1961. MR 123587
  • 2. S. A. Amitsur and D. Saltman, Generic abelian crossed products, J. Algebra 51 (1978), 76-87. MR 491789
  • 3. L. Rowen, Central simple algebras, Israel J. Math. 29 (1978), 285-301. MR 491810
  • 4. J. Tignol, Sur les classes de similitude de corps à involution de degré 8, C. R. Acad. Sci. Paris, Sér A 286 (1978), 875-876. MR 498496
  • 5. J. Tignol, Décomposition et descente de produits tensoriels d'algebres de quaternions, Rap. Sém. Math. Puré UCL 76 (1978).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A40, 16A28, 15A66

Retrieve articles in all journals with MSC (1970): 16A40, 16A28, 15A66


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1979-14672-X

American Mathematical Society